Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had migraine after taking Primolut during pregnancy. Have leg pain. Due to taking medicine?

i HAVE HAD THREE PREGNANCIES and just have one offspring my second pregnancy. 2nd pregnancy prerscribed 36 injection of primulot D. Got migrains for first time in life. periods stopped altogether when young have never had synptoms of change of life now in old age suich weight gain at same time daughter of that pregnancy huige weight gain suffered after those injections with High Blood pressure now terrible leg pains - like blockage partially blocked blood vessel and nerve Any connection to this drug - always suspected there was especially when periods stopped early in life
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
So due to chances of miscarriages , your doctor had prescribed you the injections of progesterone,
Actually with the progesterone injections and tablets there will be fluid retention in the body and there will be some feel of weight gain but after discounting them the side effects gradually disappears , and also the progesterone injections has nothing to do with migraine , they won't cause migraine , and the leg cramps you were having due to obesity or else due to some vascular insufficiency, you better take the Doppler study of your lower limbs for further evaluation by consulting a physician first..

Take care ..bye
Answered: Wed, 27 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor